Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Salt intake and weight gain

Premium Questions

doctor1 MD

im 17 yrs female my weight 45 can i use nutrugain any side effect is their in this product ...

doctor1 MD

I want to gain my weight as am under weight ...

doctor1 MD

Sir Dicorate ER 250mg Twice a day can cause weight gain? ...

doctor1 MD

Hi, I am a physician patients, I am taking Arizole tablet to cure my hear problem. Each night one tablet. And my weight are from 65kg going to 80kg within 3 years. I wanna ask “fats” is the drugs side ...

doctor1 MD

Do we put on weight by taking pantosec dsr for long time. ...

Public Forum Discussions

doctor1 MD

My son who is 47 gained a lot of weight the last two years. Lots of eating and low activity and now .... He recently started lowering his food intake, lower salt and sugar adding more veggies and fruit ...

doctor1 MD

My husband has gained 10 lbs in less than 2 weeks, feet and ankles swollen and xtremely painful turning almost blue/purple at times. I try to watch his salt intake and have got him to drink at least 20 ...

doctor1 MD

have noticed weight gain of 1 kg after taking thyronom 25g. Is it normal to have a gain in weight after ...

doctor1 MD

I am learning kung fu. After doing lot of practice I am loosing cheeks, I am not looking good without good cheeks, my master suggested to have endura mass in order to gain cheeks. Is it suggested ...

doctor1 MD

Im having depression. Im 30yrs unmarried female and using antidepressant tablets like Vilano D, Nexipride 50, Lonazep 2MD . Does it cause weight gain. My weight is 87 kg n height is 5ft 4inches. Due ...

doctor1 MD

at 5 5 , but I have noticed a ten pound weight gain since being on the pill. Is that normal ... that won t cause a weight gain. ...

doctor1 MD

asleep as I am forever having hot flushes. Catapress 100 has helped me but as a result I have gained 7 kilos in the past year. I am 54 years old. I do weight training with a personal trainer 3-4 times per ...

doctor1 MD

to be continue with this medicine for 3 mnths.. does this cause to gain weight or acnes?? ...

doctor1 MD

. Every time is go on I notice a significant amount of weight gain. I am a avid runner. If I cut down to 5 msg will this help with the weight loss? Thank you ...

doctor1 MD

I notice I lose weight easily but I was recommended to peritol from a friend...will it help with me get back my normal weight? I used to weigh 130lbs now im like 117lb...idk if it has something to do ...

Mobile Questions and Answers

doctor1 MD

daily calories intake should be more than the required at that specific age

doctor1 MD

HI To gain weight you would need to increase your calorie intake (food and drink calories) and decrease your calorie output (exercise). This can be done by: (1)increasing the frequency of your meals (2)increase portion sizes (3)increase the calorie content of your meals by adding oils/butter/nuts/dressings (4)decrease calorie burning activity such as fidgeting (5)strength training may help

doctor1 MD

Hello, To gain weight, you have to take whey protein supplement. Best brand is Muscleblaze Mass Gainer. You will get result within 3 months of regular intake. In addition, you have to do regular physical exercise. Drink more water. Avoid stress and take sound sleep. Balanced diet with ground nut, cashew, beans, walnut are essential. Take vitamin supplements. Let me know the result. OK